# SDR SWIA201126804

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 23,755 hours, 20,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT EXIT ROW NOT WORKING.  (FLT 5615)  REPLACED NR 2 INVERTER.
